# SDR AALA2018053129005

- Difficulty date: May 27, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 58,893 hours, 22,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Stud
- Part number: ABS06962125
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR SLIDE COVER WAS MISSING STUDS.  REPLACED THE STUDS IAW AMM 25-24-00.
